dcsimg
Article: THE TYPE OF ARGYNNIS-APACHEANA
Report an error

Title

THE TYPE OF ARGYNNIS-APACHEANA

By

Brown, F. Martin (Frederick Martin), 1903-1993

Type

Article

Date of Publication

1983

Original Publication

Journal of the Lepidopterists' Society.

Volume

37

Pages

79--80

Contributed by

BioStor

Language

English

Published by

[New Haven, Conn.] :Lepidopterists' Society,1959-

Identifiers

BioStor: 116345

Rights Status

In Copyright. Digitized with the permission of the rights holder.

 

Download MODS